# SDR DALA2019022101112

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 73,680 hours, 14,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSPECTION FOUND 01EA CRACK IN THE LOWER OF THE THREE FASTENER HOLES ON THE FAIL-SAFE STRAP. REPAIRED CRACK.
